# SDR CALA0700256

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 23,467 hours, 12,542 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE LEFT SIDE CABIN LIGHTS QUIT WORKING ACCOMPANIED BY AN ELECTRICAL SMELL SHORTLY AFTER TAKEOFF FROM EWR.  THE STAB TRIM QUIT WORKING A SHORT TIME LATER.  THE AIRCRAFT WAS RETURNED TO EWR.  THE NR 1 BUS OFF LIGHT ILLUMINATED ON FINAL.  MAINTENANCE FOUND THE NR 1 TRANSFORMER RECTIFIER CIRCUIT BREAKER POPPED.  THE NR 1 ENGINE GENERATOR FEEDER CABLES WERE BURNT AND THE CONNECTOR AND RECEPTACLE WERE SHORTED AT THE FIREWALL.  THE NR 1 ENGINE GENERATOR FEEDER HARNESS WAS REMOVED AND REPLACED AND CONNECTORS D410 AND D3024 WERE ALSO REMOVED AND REPLACED IAW SWP 20-30-11 AND 20-61-19.  AN OPERATIONAL CHECK OF THE NR 1 ENGINE GENERATOR WAS PERFORMED IAW MM 24-21-00, PAGE 509, ITEM N AND NO FAULTS WERE FOUND.
